# SDR CALA2014120801507

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 59,114 hours, 8,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D7170101
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK R4 DOOR ABOVE ATTENDANTS SEAT EXIT SIGN FOUND DIM.  R4 DOOR ATTENDANTS SEAT BATTERY REPLACED & EMER LIGHT TEST FOUND NORMAL IAW AMM 33-51-01.
